# SDR GTIA970334

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK IN TAIL IS INOPERABLE.  FOUND CHAFFED WIRE IN TAIL FLOOR TRACK LIGHTING ASSEMBLY.  REPAIRED AS REQUIRED.  SYSTEM OPS CHECK GOOD IAW DC9 MM CH 33-50.  (M)
